# SDR 2023FA0000261

- Difficulty date: May 15, 2023
- Submitted: May 15, 2023
- Operation: General aviation
- Aircraft: N843GS
- Make and model: Cndair CL6002B16
- Aircraft serial: 5184
- Aircraft time: 14,400 hours, 7,759 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bulb
- Condition: Inoperative
- Location: Other
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

ON FINAL APPROACH INTO TEB, WHEN GEAR DEPLOYED, ACFT DID NOT SHOW DOWN AND LOCKED GREEN LIGHT FOR THE RIGHT HAND MAIN GEAR.  CREW WENT THROUGH THE QRH, DID A LOW FLY-BY OF THE TOWER, TOWER ADVISED THAT GEAR LOOKED DEPLOYED.  CREW DECLARED AN EMERGENCY.  CREW THEN LANDED SAFELY ON RUNWAY 6 IN TEB.
